I started taking trazodone 50 mg , as prescribed by my doctor to help my sleep issue.
I have depression , anxiety and I already use 100 mg of Zoloft.
I wonder if I should be concerned by the erections that I got during the night using trazodone.
The erections were not painful but long lasting.
Should I speak to my doctor or leave it like that for a couple of days to see if it goes away?
Long lasting erection first night using trazodone?
- 8 Apr 2017 by p4rot
- 4 May 2017
- zoloft, depression, anxiety, trazodone, major depressive disorder, sleep, doctor, prescription, erection, emergency room
Added 8 Apr 2017:
I'm writing this and it was my first night taking Trazodone.
P4ROT; I don't think it is a rush to let the doctor know I have had this problem with Zoloft and Trazodone before and it should settle down but if it continues or bothers you let the doctor know. good luck.
Trazodone is known to cause priapism. I personally wouldn't risk it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2016 • 1 answer
Updated 9 Feb 2017 • 1 answer
Updated 5 Jun 2018 • 1 answer
Updated 3 Oct 2018 • 7 answers
Updated 26 Aug 2018 • 2 answers